# SDR SWAA2024021652073

- Difficulty date: February 14, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 55,287 hours, 33,266 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cone
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 FLAP CANOE IS DELAMINATED ON O/B SIDE<[01] REMOVED AND REPLACED #6 FLAP CANOE AFT CONE IAW SRM 51-40-02.;[02] COMPLIED WITH INSPECTION OF THE REMOVED AND REPLACED #6 FLAP CANOE AFT CONE IAW SRM 51-40-02.
